MAUDE Adverse Event Report: VYAIRE MEDICAL. AIRLIFE® ARTERIAL BLOOD SAMPLER; ARTERIAL BLOOD SAMPLING KIT

VYAIRE MEDICAL. AIRLIFE® ARTERIAL BLOOD SAMPLER; ARTERIAL BLOOD SAMPLING KIT
Model Number AIRLIFE® ARTERIAL BLOOD SAMPLER
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Information (3190)
Date of Event 02/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample has not returned for evaluation yet.Department secluded 34 units of affected product lots to be returned.Any additional information received from the customer will be included in a follow-up report.Pma/510(k): enforcement discretion.
 
Event or Problem Description
The customer reported that the 9025tru 1ml syringe 25g 5/8" when inserting into patient's arm, needle detaches from the syringe.Unknown patient harm reported as of now.

Brand Name
AIRLIFE® ARTERIAL BLOOD SAMPLER
Common Device Name
ARTERIAL BLOOD SAMPLING KIT
Manufacturer (Section D)
VYAIRE MEDICAL.
26125 n. riverwoods blvd.
mettawa, il
MDR Report Key9777489
Report Number8030673-2020-00080
Device Sequence Number1431894
Product Code CBT
UDI-Device Identifier10190752155817
UDI-Public(01)10190752155817(10)0004101521
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAIRLIFE® ARTERIAL BLOOD SAMPLER
Device Catalogue Number9025TRU
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/04/2020
Initial Report FDA Received Date03/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1